# SDR PA06006

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N661GA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 561
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1159SCH51219
- Condition: Failed
- Location: Landing Gear
- Part time: 4,070 hours, 1,415 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NORMAL LANDING GEAR INOP FOR EXTENSION, USED BOTTLE.  CREW REPORTED WHEN THE GEAR HANDLE WAS SELECTED DOWN, THERE WAS NO RESPONSE, NO NOISES - NOTHING.  TROUBLESHOOTING REVEALED SOLENOID -B- OF LANDING GEAR SELECTOR/DUMP VALVE READ OPEN ON CONTINUITY CHECK.  REPLACED LANDING GEAR SELECTOR/DUMP VALVE.  OPERATIONALLY TESTED OKAY.  AIRCRAFT RETURNED TO SERVICE.
